I have been on seven different types of Birth Control and with every one that I take my mouth and tongue swell up and go numb. The Doctors have concluded that I am having an allergic reaction to my birth control. I have been on seven different types of birth control and with every one that I take my mouth and tongue swell up and go numb. The Doctors have concluded that I am having an allergic reaction to my birth control.
Yes, with all the different forms of birth control these days, some can cause your periods to change and even stop altogether. You can read the information booklet that comes with your type of birth control. The risks and side affects are always listed in this booklet or pamphlet.
ALL drugs have an effect on birth control pill?
Camila birth control is a pill that is taken orally daily to prevent pregnancy. This form of birth control is usually only taken by women who cannot take other things that contain estrogen.
Sometimes your periods are late or non-existent on the birth control pill. If you have missed pills or are concerned you can take a pregnancy test. Missing birth control pills will decrease the effectiveness of them preventing you from becoming pregnant. The birth control pills will not make the pregnancy test come up positive.
There are no drug interactions between synthroid and the birth control pill. Make sure that the person who prescribes the Synthroid knows you started the birth control pill, so that any resulting changes in your thyroid labs can be accounted for.
I suspect that anyone can develop a allergic reaction to any medication depending upon what the medication contains and what they are allergic to. If you suspect you have had a allergic reaction, see your Doctor.
I am not allergic to birth control pills.
Yes, the birth control pill doesn't cause allergic reactions to a patient whose only allergy is erythromycin.
It's possible to be pregnant, on birth control, and not know it. If so, you'll just stop the birth control when the pregnancy is discovered.
You could be pregnant, have an irregular cycle, or be having a reaction to birth control measures. See your Dr as soon as possible.
Yes the birth control implant is usually placed in the arm.
Yes, it is possible for your period to be late or stop completely from any hormonal birth control.
Symptoms can vary depending on the kind of birth control that you have, but common symptoms are breast tenderness, nausea, vomiting, bloating, headaches, acne, changes in libido. Symptoms that you need to report to your doctor are depression, migraines, heavy bleeding between periods and any sign of an allergic reaction.
Yes, it is possible.
The concept of "allergic to birth control" is not clear. I suggest you talk with your doctor to get more information abou the problem you have, and suggestions about alternate methods once you have that information.
It is possible, but the chances are very low